# SDR QXEA200800206

- Difficulty date: February 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,488 hours, 34,007 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341905
- Part serial: 97058734
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2027, RETURNED TO THE FIELD FOR THE CAPTAIN'S ALTIMETER FLAGGING AT 420 FEET.  MAINTENANCE REPLACED THE NR 1 ALTIMETER.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
